# SDR ASAA2018070425283

- Difficulty date: July 4, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 44,518 hours, 13,364 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HGS AIII AND AUTOLAND FAILED. ON LOC CAP, BOTH AUTOPILOTS DISCONNECTED. MOMENTARY FMC DISAGREE ON FO'S SIDE ILLUMINATED. MOMENTARY RA FAIL FLAG AT 5000' / FO'S FD DROPPED OFF. IN THE FLARE USING HGS ONLY, THE FLIGHT PATH CUE DISAPPEARED. GROUNDED - YES. RESET SYSTEM AND RAN LAND VERIFY TEST IAW B737-800 AMM 22-11-00/201, OPS CHECK GOOD. RAN HGS TEST IAW MM 34-36-00, OPS CHECK GOOD. AIRCRAFT IS AUTOLAND AND HGS CAT III QUALIFIED.
